MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-5 HANDHELD PULSE OX; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-5 HANDHELD PULSE OX; OXIMETER
Model Number 9196
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the device was received by masimo japan; however, the customer requested the return of the product and refused repairs and failure analysis of the device.Therefore, an evaluation of the device was unable to be performed.If new information is obtained, or the device is sent back to masimo for analysis a follow up report will be submitted.E1.Initial reporter zip code exceeded the maximum allowable characters; zip code is as follows: (b)(6).Health effect impact code: no adverse event; no patient impact h3 other text: product not returned.
 
Event or Problem Description
The customer reported that the device provides "inaccurate [spo2] readings".There was no patient impact or consequence reported.

Brand Name
RAD-5 HANDHELD PULSE OX
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key23376129
Report Number3019388613-2025-00129
Device Sequence Number15726051
Product Code DQA
UDI-Device Identifier00843997005517
UDI-Public(01)00843997005517(11)150429
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown